# SDR SWAA2022070524810

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 75,053 hours, 44,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER FELL OFF ON TAKEOFF (MIDDLE OF AIRCRAFT). WILL NOT STAY SECURED. / [01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT IAW MM 33-51-01. OPS A CHECK GOOD.
